Alert archive / California / Small Craft Advisories in 2022
Small Craft Advisory 70, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Jun 7, 2022, 8:30 PM PDT. It took effect at Jun 8, 2022, 6:00 PM PDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2022, 8:30 PM PDT (03:30 UTC)
- In effect from
- Jun 8, 2022, 6:00 PM PDT
- Expired
- Jun 9, 2022, 6:00 AM PDT
- In force
- 12 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
431 WHUS76 KEKA 080330 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 830 PM PDT Tue Jun 7 2022 PZZ455-081130- /O.NEW.KEKA.SC.Y.0070.220609T0300Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 830 PM PDT Tue Jun 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 8 PM Wednesday to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-081130- /O.NEW.KEKA.SC.Y.0070.220609T0300Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 830 PM PDT Tue Jun 7 2022 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM WEDNESDAY TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 8 PM Wednesday to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small crafts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
510 WHUS76 KEKA 081018 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 318 AM PDT Wed Jun 8 2022 PZZ455-081830- /O.EXT.KEKA.SC.Y.0070.220609T0100Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 318 AM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts to 25 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 6 AM Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$ PZZ475-081830- /O.EXT.KEKA.SC.Y.0070.220609T0100Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 318 AM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO 6 AM THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts to 25 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 PM this evening to 6 AM Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. $$
724 WHUS76 KEKA 081549 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 849 AM PDT Wed Jun 8 2022 PZZ455-090000- /O.CON.KEKA.SC.Y.0070.220609T0100Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 849 AM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 15 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-090000- /O.CON.KEKA.SC.Y.0070.220609T0100Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 849 AM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 PM this evening to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
339 WHUS76 KEKA 082123 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 223 PM PDT Wed Jun 8 2022 PZZ455-090530- /O.CON.KEKA.SC.Y.0070.220609T0100Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 223 PM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet expected. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...From 6 PM this evening to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-090530- /O.CON.KEKA.SC.Y.0070.220609T0100Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 223 PM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet expected. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...From 6 PM this evening to 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
432 WHUS76 KEKA 090304 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 804 PM PDT Wed Jun 8 2022 PZZ455-091115- /O.CON.KEKA.SC.Y.0070.000000T0000Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 804 PM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 25 kt and seas 4 to 7 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-091115- /O.CON.KEKA.SC.Y.0070.000000T0000Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 804 PM PDT Wed Jun 8 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT THURSDAY... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 4 to 6 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PDT Thursday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
912 WHUS76 KEKA 090924 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 224 AM PDT Thu Jun 9 2022 PZZ455-091300- /O.CON.KEKA.SC.Y.0070.000000T0000Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 224 AM PDT Thu Jun 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena out 10 nm. * WHEN...Until 6 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ PZZ475-091300- /O.CON.KEKA.SC.Y.0070.000000T0000Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 224 AM PDT Thu Jun 9 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PDT EARLY THIS MORNING... * WHAT...Northwest winds 10 to 20 kt with gusts up to 30 kt and seas 5 to 8 feet. * WHERE...Cape Mendocino to Pt Arena 10 to 60 nm. * WHEN...Until 6 AM PDT early this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
296 WHUS76 KEKA 091246 MWWEKA URGENT - MARINE WEATHER MESSAGE National Weather Service Eureka CA 546 AM PDT Thu Jun 9 2022 PZZ455-091400- /O.EXP.KEKA.SC.Y.0070.000000T0000Z-220609T1300Z/ Cape Mendocino to Pt Arena out 10 nm- 546 AM PDT Thu Jun 9 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING... $$ PZZ475-091400- /O.EXP.KEKA.SC.Y.0070.000000T0000Z-220609T1300Z/ Cape Mendocino to Pt Arena 10 to 60 nm- 546 AM PDT Thu Jun 9 2022 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 AM PDT EARLY THIS MORNING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 7, 2:24 PM PDT, 6 hours 6 minutes earlier.
Area forecast discussion, Jun 7, 2:24 PM PDT, 6 hours 6 minutes before
AREA FORECAST DISCUSSION National Weather Service Eureka CA 224 PM PDT Tue Jun 7 2022 .SYNOPSIS...Light showers will be possible across mainly Del Norte County this evening. Otherwise, hot weather will build across interior valleys Wednesday through Friday, with temperatures near 100 forecast to occur in Lake County Friday afternoon. Thereafter, cooler weather and another round of light rain will develop across the region next weekend. && .DISCUSSION...An upper-level low was positioned over the southern Gulf of Alaska this afternoon, while an associated plume of deeper moisture and ascent was spreading eastward across coastal WA/OR. The southern edge of that moisture/lift will brush Del Norte county this evening and aid in a low chance for an isolated shower. Otherwise, low and mid clouds will prevail across NRN CA through tonight. Midlevel heights are forecast to rise modestly during the next three days. That process will favor deep-layer warming across the region, and when combined with abundant interior sunshine, will favor afternoon temperatures in the 80s and 90s Wednesday and Thursday. Temperatures are then forecast to peak on Friday, with highs near 100F expected across portions of southern Lake County. Model guidance then shows upper heights gradually falling into the weekend, which will support a cooling trend across NWRN CA. In addition, a seasonably vigorous upper disturbance is forecast to eject eastward across the region Saturday night into Sunday morning. That feature will yield another round of light beneficial rainfall...particularly for areas north of Cape Mendocino. && .AVIATION...Ceilings are forecast to fall to around 3000-5000 feet MSL this evening as a minor storm system moves east across the PACNW. In addition, a light isolated shower can't be ruled out over Del Norte County this evening. && .MARINE...Northerly winds will continue to diminish this evening. Northerly winds will then increase again Wednesday night, particularly south of Cape Mendocino, when another short duration small craft advisory will likely be needed. && .FIRE WEATHER...Warmer and drier weather is expected to gradually build through mid week. By Wednesday, interior high temperatures will reach the upper 80s and low 90s with minimum relative humidity values around 20 percent across the driest valleys. Humidity recoveries will remain good reaching about 70 percent each night. Winds will be mostly modest and terrain driven with peak afternoon speeds just above 10 mph. Late in the week, stronger afternoon winds are expected in southern Mendocino and Lake counties with speeds over 15 mph. Otherwise, the hottest temperatures are expected Friday with some isolated locations possibly cresting 100. && .EKA WATCHES/WARNINGS/ADVISORIES... CA... None. NORTHWEST CALIFORNIA COASTAL WATERS... None. && Visit us at https://www.weather.gov/eureka Follow us on Facebook and Twitter at: https://www.facebook.com/NWSEureka https://www.twitter.com/NWSEureka For forecast zone information see the forecast zone map online: https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Jun 7, 3:00 AM PDT, 17 hours 30 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 300 AM PDT Tue Jun 7 2022 CAZ101>114-081000- Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast- Southwestern Humboldt-Northern Humboldt Interior- Southern Humboldt Interior-Northern Trinity-Southern Trinity- Mendocino Coast-Northwestern Mendocino Interior- Northeastern Mendocino Interior-Southwestern Mendocino Interior- Southeastern Mendocino Interior-Northern Lake- 300 AM PDT Tue Jun 7 2022 This Hazardous Weather Outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ115-081000- Southern Lake- 300 AM PDT Tue Jun 7 2022 This Hazardous Weather Outlook is for northwest California. .DAY ONE...Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Increased fire weather risk Friday with temperatures near 100. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 2:01 PM PDT | Heat Advisory | EKA | Lake | 54 hr |
Nearby
Small Craft Advisories in California, 2022Every small craft advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.